Title: Lorentz varieties pseudoisotropically immersed in minkowski space
Authors: Rosca, R ×
Rouxel, B
Vanhecke, Lieven #
Issue Date: 1972
Publisher: Accad nazionale lincei
Series Title: Atti della accademia nazionale dei lincei rendiconti-classe di scienze fisiche-matematiche & naturali vol:53 issue:3-4 pages:261-263
ISSN: 0392-7881
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science